# SDR P5CA0601462

- Difficulty date: April 6, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 22,526 hours, 3,937 cycles
- Engine: Ge CF680C2*
- Engine time: 21,023 hours, 3,121 cycles
- System (JASC): 8011 · Engine Starter
- Part: Shaft
- Condition: Sheared
- Location: Starter
- Component: Starter
- Component part number: 350544851
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ENGINE NR 3 STARTER FAILED.  REMOVED AND REPLACED NR 3 ENGINE STARTER AND START VALVE PER MM 80-11-01 AND 80-11-02.  STARTER SHAFT SHEARED.
